# SDR FDKA2009022700042

- Difficulty date: February 27, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 17,505 hours, 16,605 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FRL FLT 6173 BDL - ROW 12 OVERHEAD EMERGENCY LIGHT INOP.  RE-SECURED CONNECTOR, OPS CHECK GOOD.
